Alert archive / North Carolina / Flash Flood Warnings in 2009
Flash Flood Warning 1, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Apr 24, 2009, 6:25 PM EDT for Harnett County, North Carolina. It was in force for 110 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2009, 6:25 PM EDT (22:25 UTC)
- Expired
- Apr 24, 2009, 8:15 PM EDT
- In force
- 110 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
County Harnett County, NC
The radar
The Raleigh/Durham radar (KRAX), 61 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.4 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2176 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KRAH 242225
FFWRAH
NCC085-250130-
/O.NEW.KRAH.FF.W.0001.090424T2225Z-090425T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
625 PM EDT FRI APR 24 2009
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HARNETT COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 930 PM EDT
* AT 621 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS OVER SOUTH CENTRAL HARNETT COUNTY...
PRODUCING RAINFALL AMOUNTS IN EXCESS OF TWO INCHES PER HOUR.
* LOCATIONS THREATENED WITH FLOODING INCLUDE TIMBERLAKE AND ANDERSON
CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE EXPERIENCING FLOODING OR LIVE IN A FLOOD PRONE AREA MOVE
TO HIGHER GROUND IMMEDIATELY. THOSE LIVING NEAR CREEKS AND STREAMS
SHOULD MONITOR WATER LEVELS CLOSELY AND BE PREPARED TO TAKE QUICK
ACTION.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS...TURN AROUND...DONT DROWN.
&&
LAT...LON 3522 7898 3534 7901 3535 7884 3524 7887
3523 7889 3522 7891 3521 7897
$$
BSD2 follow-up statements
000
WGUS72 KRAH 242253
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
653 PM EDT FRI APR 24 2009
NCC085-250130-
/O.CON.KRAH.FF.W.0001.000000T0000Z-090425T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARNETT NC-
653 PM EDT FRI APR 24 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR SOUTH
CENTRAL HARNETT COUNTY...
AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA. UP TO THREE INCHES OF RAIN HAS BEEN ESTIMATED OVER THE NORTH
AND SOUTH PRONGS OF ANDERSON CREEK DURING THE PAST 2 HOURS. FLOODING
WILL BE POSSIBLE ON THESE CREEKS...AS WELL AS ON THE LITTLE
RIVER...WHICH RUNS EAST ALONG THE SOUTHERN HARNETT COUNTY LINE TO
LINDEN.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TIMBERLAKE
...ANDERSON CREEK...AND LINDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE EXPERIENCING FLOODING OR LIVE IN A FLOOD PRONE AREA MOVE
TO HIGHER GROUND IMMEDIATELY. THOSE LIVING NEAR CREEKS AND STREAMS
SHOULD MONITOR WATER LEVELS CLOSELY AND BE PREPARED TO TAKE QUICK
ACTION.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
RALEIGH.
&&
LAT...LON 3522 7898 3534 7901 3535 7884 3524 7887
3523 7889 3522 7891 3521 7897
$$
13000
WGUS72 KRAH 250015
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
815 PM EDT FRI APR 24 2009
NCC085-250022-
/O.CAN.KRAH.FF.W.0001.000000T0000Z-090425T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARNETT NC-
815 PM EDT FRI APR 24 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL
HARNETT COUNTY...
THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE DISSIPATED AND THE
THREAT FOR FLASH FLOODING HAS ENDED. THUS... THE FLASH FLOOD WARNING
HAS BEEN CANCELLED FOR SOUTH CENTRAL HARNETT COUNTY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
RALEIGH.
LAT...LON 3522 7898 3534 7901 3535 7884 3524 7887
3523 7889 3522 7891 3521 7897
$$
BSDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 3:45 PM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, Apr 24, 3:45 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
345 PM EDT FRI APR 24 2009
.SYNOPSIS...
HIGH PRESSURE WILL REMAIN CENTERED JUST OFF THE CAROLINA COAST INTO
EARLY NEXT WEEK. A PERSISTENT SOUTHERLY FLOW WILL RESULT IN
UNSEASONABLY WARM WEATHER THROUGH EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH SATURDAY/...
AS OF 345 PM FRIDAY...
THROUGH TONIGHT: TWO PRIMARY CONCERNS INTO THIS EVENING ARE THE
PATCHY SMOKE OVER THE SOUTHEAST COUNTIES OF CENTRAL NC... AND THE
POTENTIAL FOR ONE OR TWO THUNDERSTORMS IN THE COASTAL PLAIN/
SANDHILLS THIS AFTERNOON. FIRST... THE EARLIER WEAK CONVERGENCE
BOUNDARY OVER CENTRAL NC HAS BEEN OVERCOME BY PREVAILING SOUTH TO SW
WINDS... AND THIS ALONG WITH CONVECTIVE MIXING HAVE SERVED TO
DISPERSE MUCH OF THE SMOKE WHICH PLAGUED THE SANDHILLS AND SOUTHERN
COASTAL PLAIN THIS MORNING. BUT AS THE NOCTURNAL INVERSION DEVELOPS
BY MID EVENING... ANY SMOKE IS LIKELY TO BECOME TRAPPED NEAR THE
GROUND... MOST LIKELY ACROSS THE COASTAL PLAIN BASED ON THE
SOUTHWESTERLY BOUNDARY LAYER WINDS. WITH HIGH DEW POINTS IN PLACE
HERE... AND WITH THE ADDITION OF SMOKE PARTICULATE THAT COULD HELP
SERVE AS CONDENSATION NUCLEII FOR FOG... HAVE HELD ONTO A MENTION OF
BOTH SMOKE AND FOG TONIGHT. AN AIR QUALITY ALERT REMAINS IN EFFECT
FOR THE TRIANGLE AND FAYETTEVILLE AREAS UNTIL 9 PM. SECOND...
REGARDING THE THUNDERSTORM RISK... CONVECTIVE CLOUDS HAVE FORMED
OVER THE SANDHILLS... WHERE THE SPC MESOANALYSIS PAGE INDICATES
STRONG DESTABILIZATION WITH A MLCAPE OF 2000-2500 J/KG. BUT SHEAR IS
VERY WEAK WITH PRECIPITABLE WATER JUST NEAR ONE INCH... PLUS THE
EARLIER FOCUS OF THE WEAK CONVERGENCE BOUNDARY IS NOW GONE. HAVE
HELD ONTO ISOLATED THUNDER IN THE SOUTHERN CWA FOR ANOTHER FEW
HOURS... BUT EXPECT NO MORE THAN A STORM OR TWO CONSIDERING THE VERY
WEAK STEERING WHICH WILL LIMIT ORGANIZATION AND SUSTAINED UPDRAFTS.
UNDER GENERALLY MOSTLY CLEAR SKIES... EXCEPT FOR PATCHY STRATUS AND
FOG OVER THE COASTAL PLAIN... WE SHOULD SEE MILD LOWS OF 57-63.
FOR SATURDAY: THE SURFACE HIGH AND MID LEVEL RIDGE WILL REMAIN
STACKED OVER THE EASTERN CAROLINAS... AND LOW LEVEL THICKNESSES
CONTINUE TO CLIMB TO OVER 1405 METERS. THESE VALUES ALONG WITH LOW
LEVEL WARM ADVECTION AND MINIMAL CLOUD COVER SUPPORTS HIGHS OF
87-91. THE WRF-ARW INDICATES SOME LATE DAY CONVECTION OVER THE
MOUNTAINS... HOWEVER BASED ON WEAK SW FLOW ALOFT... THESE SHOULD
STAY NORTHWEST OF THE CWA. -GIH
&&
.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
AS OF 230 PM FRIDAY...
THE CENTER OF THE SUBTROPICAL RIDGE (H7-5) WILL REMAIN OVER THE
EASTERN CAROLINAS/EXTREME WESTERN ATLANTIC AND PROMOTE WARM/HOT
AND DRY CONDITIONS OVER CENTRAL NC THIS PERIOD. HIGH TEMPERATURES
IN THE UPPER 80S TO LOWER 90S EXPECTED... WARMEST NE (IN CLOSEST
PROXIMITY TO THE LOW LEVEL THERMAL RIDGE CENTERED OVER VA)... AND
AT RDU. MILD OVERNIGHT LOWS GENERALLY IN THE UPPER 50S. THE
PRESENCE OF BERMUDA SFC HIGH PRESSURE AND MOIST SSE LOW LEVEL FLOW
BENEATH THE RIDGE WILL FAVOR RADIATION FOG EACH MORNING --
PARTICULARLY WHERE DEWPOINTS SHOULD BE HIGHEST OVER THE COASTAL
PLAIN/EASTERN PIEDMONT. -MWS
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
AS OF 230 PM FRIDAY...
S/W ENERGY EMANATING FROM THE WESTERN CONUS TROUGH SHOULD
GRADUALLY FLATTEN/WEAKEN THE HOT SUBTROPICAL RIDGE OVER THE EASTERN
US... AND ALLOW A WAVY FRONTAL ZONE TO EASE INTO AND PERHAPS LINGER
INVOF NC WED THROUGH THURS. THUS... TEMPERATURES SHOULD TREND
DOWNWARD OWING TO THE GRADUAL BREAK DOWN OF THE RIDGE AND INCREASING
CLOUD COVER ALONG THE APPROACHING FRONTAL ZONE. THE THREAT OF
SHOWERS AND THUNDERSTORMS WILL CONVERSELY INCREASE... AS THE FRONTAL
ZONE AND LEFTOVER OUTFLOW BOUNDARIES SERVE AS FOCI FOR CONVECTIVE
INITIATION WEDNESDAY AFTERNOON THROUGH THURSDAY. THE FRONTAL ZONE
AND ASSOCIATED THREAT OF SHOWERS AND THUNDERSTORMS SHOULD RETREAT
NORTHWARD AND AWAY FROM CENTRAL NC FRIDAY... THOUGH THE LONE GFS
INDICATES OTHERWISE. -MWS
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
AS OF 205 PM FRIDAY...
GENERALLY VFR CONDITIONS EXPECTED THROUGH SUNDAY WITH A FEW
EXCEPTIONS. THE SURFACE HIGH CENTERED JUST OFFSHORE WILL ENSURE A
MAINLY SSW WIND AT ALL CENTRAL NC TERMINAL FORECAST SITES THROUGH
SATURDAY. EARLIER TODAY THE SOUTHEASTERLY SURFACE WINDS AT FAY AND
POINTS SOUTHEAST HELPED TO ADVECT IN AREAS OF SMOKE FROM THE HORRY
COUNTY SC FIRE... WHICH AFFECTED FAY. AS SURFACE WINDS TURN MORE
SOUTH AND SOUTHWEST... ANY RESIDUAL SMOKE IS LIKELY TO PUSH IN A
MORE NORTH THEN NORTHEAST DIRECTION. HAVE INCLUDED A MENTION OF
SMOKE AT FAY AND RWI OVERNIGHT. AS WINDS BECOME VERY LIGHT FROM THE
SSW AFTER SUNSET WITH A STRONG NOCTURNAL INVERSION SETTING UP...
MVFR TO IFR VSBYS ARE POSSIBLE AT FAY AND RWI FOR A COUPLE OF
HOURS... MAINLY AFTER 08Z. THE SMOKE IS UNLIKELY TO SPREAD ENOUGH NW
TO SIGNIFICANTLY AFFECT RDU... BUT IT IS NOT OUT OF THE QUESTION FOR
VSBYS TO DROP TO NEAR 6SM TONIGHT. ANY SMOKE OR FOG WILL DISPERSE
QUICKLY BY AROUND 13Z SATURDAY MORNING.
LOOKING BEYOND SATURDAY AFTERNOON... HIGH PRESSURE NEAR THE SURFACE
AND ALOFT WILL RESULT IN A PROLONGED PERIOD OF VFR CONDITIONS
SATURDAY THROUGH EARLY NEXT WEEK. -GIH
&&
.FIRE WEATHER...
AS OF 215 PM FRIDAY...
MUCH OF THE SMOKE FROM THE HORRY COUNTY SC FIRE THIS MORNING OVER
THE SANDHILLS AND SOUTHERN COASTAL PLAIN HAS DISPERSED WITH
CONVECTIVE MIXING THIS AFTERNOON. BUT A RATHER STRONG INVERSION WILL
DEVELOP AGAIN THIS EVENING BETWEEN 7 PM AND 9PM... THUS ANY SMOKE
WILL AGAIN BECOME TRAPPED IN THE LOWEST FEW DOZEN FEET NEAR THE
GROUND TONIGHT. SURFACE WINDS ARE EXPECTED TO BECOME STEADY SOUTH OR
SOUTHWEST AT SPEEDS OF 2-5 KTS... THUS THE SANDHILLS AND SOUTHERN
COASTAL PLAIN MAY AGAIN SEE REDUCED VISIBILITIES IN SMOKE AFTER
MIDNIGHT TO SHORTLY AFTER DAYBREAK.
&&
.CLIMATE...
RECORD HIGH TEMPS FOR APRIL 25TH THROUGH APRIL 29TH
RDU GSO
TEMP YEAR TEMP YEAR
APRIL 25TH 92 1960 91 1960
APRIL 26TH 93 1990 91 1990
APRIL 27TH 92 1990 90 1990
APRIL 28TH 90 1957 88 1957
APRIL 29TH 88 1974 88 1957
.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...TH
NEAR TERM...HARTFIELD
SHORT TERM...MWS
LONG TERM...MWS
AVIATION...HARTFIELD
CLIMATE...HARTFIELDHazardous weather outlook, Apr 24, 11:01 AM EDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 1101 AM EDT FRI APR 24 2009 NCZ007>011-021>028-038>041-043-073>076-083-084-251100- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- WILSON-STANLY-MONTGOMERY-MOORE-LEE-ANSON-RICHMOND- 1101 AM EDT FRI APR 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. NCZ042-077-078-085-086-088-089-251100- JOHNSTON-HARNETT-WAYNE-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1101 AM EDT FRI APR 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PATCHY SMOKE FROM FIRES ACROSS THE REGION MAY REDUCE VISIBILITIES AND CREATE LOCALLY POOR AIR QUALITY TODAY INTO TONIGHT. OTHERWISE... HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. GIH
In the hours before
Special weather statement, Apr 24, 4:55 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 455 PM EDT FRI APR 24 2009 NCZ086-242200- HOKE- 455 PM EDT FRI APR 24 2009 ...A STRONG THUNDERSTORM WILL MOVE ACROSS NORTHERN HOKE COUNTY THROUGH 600 PM EDT... AT 453 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTH OF ASHLEY HEIGHTS...OR ABOUT 9 MILES WEST OF RAEFORD...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...ASHLEY HEIGHTS... SILVER CITY. GUSTY WINDS OF 35 TO 45 MPH...SMALL HAIL... VERY HEAVY RAIN... AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS THUNDERSTORM. MOTORISTS SHOULD DRIVE WITH CAUTION TO AVOID HYDROPLANING. BSD
Special weather statement, Apr 24, 5:17 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 517 PM EDT FRI APR 24 2009 NCZ077-242200- HARNETT- 517 PM EDT FRI APR 24 2009 ...A STRONG THUNDERSTORM WILL MOVE ACROSS CENTRAL HARNETT COUNTY THROUGH 600 PM EDT... AT 516 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TIMBERLAKE...OR ABOUT 10 MILES SOUTHWEST OF LILLINGTON...MOVING EAST AT 10 MPH. SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE... TIMBERLAKE AND RURAL CENTRAL HARNETT COUNTY. GUSTY WINDS OF 30 TO 40 MPH...BRIEF HEAVY RAIN... AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. BSD
Special weather statement, Apr 24, 5:42 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 542 PM EDT FRI APR 24 2009 NCZ088-242230- CUMBERLAND- 542 PM EDT FRI APR 24 2009 ...A STRONG THUNDERSTORM WILL MOVE ACROSS CENTRAL CUMBERLAND COUNTY THROUGH 630 PM EDT... AT 540 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM JUST WEST OF FORT BRAGG AND BONNIE DOONE...MOVING EAST AT 10 MPH. THE STORM WILL BE NEAR FAYETTEVILLE AROUND 600 PM EDT. GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED FROM THIS STORM. 13
Local storm report, Apr 24, 5:57 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
557 PM EDT FRI APR 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 5 NW TIMBERLAKE 35.34N 79.00W
04/24/2009 E0.75 INCH HARNETT NC LAW ENFORCEMENT
REPORT OF PENNY SIZE HAIL NEAR THE INTERSECTION OF BUIE
ROAD AND DOCK ROAD ALONG NC-27 IN HARNETT COUNTY.
&&
LEPAGANOThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 5:27 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 48 min |
| Apr 24, 5:48 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 42 min |
| Apr 24, 6:04 PM EDT | Severe Thunderstorm Warning | RAH | Hoke | 56 min |
| Apr 24, 6:12 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett | 63 min |
| Apr 24, 6:53 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Scotland | 52 min |
Nearby
Flash Flood Warnings in North Carolina, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.